Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243555] of Richard T. Durrett

Papers Published

  1. Durrett, R, SPecial invited paper coexistence in stochastic spatial models, The Annals of Applied Probability, vol. 19 no. 2 (April, 2009), pp. 477-496, Institute of Mathematical Statistics, ISSN 1050-5164 [MR2521876 (2010g:60213)], [doi]
    (last updated on 2021/05/18)

    In this paper I will review twenty years of work on the question: When is there coexistence in stochastic spatial models? The answer, announced in Durrett and Levin [Theor. Pop. Biol. 46 (1994) 363-394], and that we explain in this paper is that this can be determined by examining the mean-field ODE. There are a number of rigorous results in support of this picture, but we will state nine challenging and important open problems, most of which date from the 1990's. © Institute of Mathematical Statistics, 2009.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320